# SDR CALA2014081191946

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,504 hours, 14,244 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR TEST LIGHT IN THE FLIGHT DECK WOULD NOT ILLUMINATE DURING TEST MODE.  SECURED LT EMER LIGHT BATTERY PACK CONNECTOR.  TESTED SYS OPERATIONS CHECKED NORMAL
